Me too! Like everything just feels more real. When did you start? I think I’m only on my 5th day.
I started on 20mg last month, and I’ve been on 40mg for about 11 days. It feels more real for me too!!
@Isabella Oh cool! I’m only on 10mg because I get anxious about medicine. I’m glad I’m not the only one experiencing this though, sometimes it just feels so isolating!
@Anonymous Yeah it’s crazy bc I’ve had 0 physical side effects just worsening depression and ocd. (And it’s been waking me up in the middle of the night)
Medication does this to me as well 😞 I'm seeing a psychiatrist next week for genetic testing to see if there's a medication that better fits my biology.
I had one of those. It was absolutely worth it.
Honestly felt ;-;
I found that Prozac made me worse to start with but I improved over time. I think they suggest 12 weeks before full effect for ocd but with medication it's best to speak to your doctor
I've been taking Prozac for months now for something different and it hasn't made my OCD better
Prozac made me feel miserable. Don’t give up hope, there are a lot of meds out there and finding the right one will take time but it is possible. I’m on a hefty regimine right now but I’m doing so much better than I ever have been and bouncing back so much faster. And I notice a huge difference if I miss doses.
Great.. I’m going to be starting it tiday
It’s completely different for everyone. I’ve heard from some people that it works great for them.
I agree with @Lilith666 ..it is completely different for everyone. Everyone’s experience is going to be different. Try it out, see if it works, if not, that’s okay! If it does, yay that’s great! I’m currently on day 5 of Prozac so I’m in the same boat as you:)
Prozac made it worse for me
hi! can you explain what kind of side effects you are having?
My ocd thoughts/anxiety have gotten worse and it feels more real and I’m waking up in the middle of the night
@Isabella How long have you been on Prozac? I’m on Prozac as well and I’ve found it helpful, but they did have to bump up my dosage for me to find it helpful.
@Jesse Miller I started on 20mg last month and I’ve been on 40mg for 2 weeks
@Isabella That is a pretty low dose! I’m on 60 mgs and you can go the whole way up to 120 mgs. I can say I was a little sick and had some side effects when I first started. I would give it some time!
@Jesse Miller Thank you!